# SDR AALA202411111303

- Difficulty date: October 3, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 31,650 hours, 10,427 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Rt Spoiler
- Component part number: D5775002200538A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT WING #5 SPOILER HAS EVIDENCE OF DELAMINATION IN BETWEEN THE PLIES IN REPAIR ZONE C, IMMEDIATELY AFT OF CENTER HINGE FITTING AREA. **SUPPLEMENTAL REPORT FOR AALA202410071303: MAINTENANCE REPLACED THE SPOILER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TASK CARD 26L00027024.** (CLOSED)
